Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Prolonged periods. Taking femillon tablets as contraceptives, stopped, heavy periods. Treatment?

Hi.. I am 30 years old. I just got married last month. I had started femillon tablets a month before my wedding as contraceptives. HOwever, on taking these, my periods continued till the 14th day. I again consulted a doctor( a different one this time as I was travelling) she advised me to stop the pills, as they probably werent suiting me. I got full periods mid-cycle as soon as I stopped and she told me it is normal. 14 days later, I got my periods again, but this time, flow is extremely heavy. I otherwise have regular flow, and here I am on my 5th day with heavy flows. Please advice urgently, as it is elading to extreme weakness. thanx
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Whenever you are taking contraceptive pills it is very important to take them regularly or else they can use irregular periods or contraceptive failure. Stopping them mid cycle will cause a period which happened with you. For immediate relief you can take medications containing tranexemic acid which will reduce the flow. Also you can try some other contraceptive pill which might suit you.

Answered: Sat, 16 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor